Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Inequalities for sums of independent random variables


Authors: N. L. Carothers and S. J. Dilworth
Journal: Proc. Amer. Math. Soc. 104 (1988), 221-226
MSC: Primary 60B11; Secondary 46E99, 46M35, 60G50
MathSciNet review: 958071
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A moment inequality is proved for sums of independent random variables in the Lorentz spaces $ {L_{p,q}}$, thus extending an inequality of Rosenthal. The latter result is used in combination with a square function inequality to give a proof of a Banach space isomorphism theorem. Further moment inequalities are also proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11, 46E99, 46M35, 60G50

Retrieve articles in all journals with MSC: 60B11, 46E99, 46M35, 60G50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958071-4
PII: S 0002-9939(1988)0958071-4
Keywords: Lorentz function spaces, sums of independent random variables, Lions-Peetre interpolation
Article copyright: © Copyright 1988 American Mathematical Society